# SDR AALA20161201011

- Difficulty date: November 28, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N859NN
- Make and model: Boeing 737823
- Aircraft serial: 33314
- Aircraft time: 14,948 hours, 5,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  AFT LEFT EMERGENCY EXIT SIGN LENS COVER BROKEN.  REPLACED LENS COVER IAW AMM 33-50-00.  OPERATIONAL CHECK GOOD.
